# SDR AALA202303151683

- Difficulty date: March 14, 2023
- Submitted: March 15, 2023
- Operation: Air carrier
- Aircraft: N942AN
- Make and model: Boeing 737823
- Aircraft serial: 30084
- Aircraft time: 64,314 hours, 27,109 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Unknown
- Condition: Loose
- Location: Zone 900 - Lav/G
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FIRST CLASS LAV DOOR STICKS. SECURED LOOSE TRIM AT TOP OF DOOR. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
